Alert archive / North Carolina / Small Craft Advisories in 2016

Small Craft Advisory 72, NWS Newport/Morehead City, NC

June 12, 2016

NWS Newport/Morehead City, NC issued this small craft advisory at Jun 12, 2016, 6:22 PM EDT. It took effect at Jun 12, 2016, 10:00 PM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jun 12, 2016, 6:22 PM EDT (22:22 UTC)
In effect from
Jun 12, 2016, 10:00 PM EDT
Expired
Jun 13, 2016, 9:37 AM EDT
In force
12 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted.

452 
WHUS72 KMHX 122222
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
622 PM EDT SUN JUN 12 2016

...GUSTY WINDS AND ELEVATED SEAS THROUGH EARLY MONDAY...

.SOUTHWEST WINDS 15 TO 25 KNOTS OVER THE WATERS WILL BECOME
NORTHERLY BEHIND A BACK DOOR COLD FRONT LATER THIS EVENING AND
TONIGHT. SEAS WILL BUILD TO 4 TO 6 FEET OVER THE WATERS THROUGH
EARLY MONDAY.

AMZ135-130900-
/O.NEW.KMHX.SC.Y.0072.160613T0200Z-160613T1100Z/
PAMLICO SOUND-
622 PM EDT SUN JUN 12 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS
EVENING TO 7 AM EDT MONDAY.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ150-130900-
/O.EXB.KMHX.SC.Y.0071.160613T0200Z-160613T1400Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
622 PM EDT SUN JUN 12 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS
EVENING TO 10 AM EDT MONDAY.

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ130-131-130900-
/O.EXB.KMHX.SC.Y.0071.160613T0200Z-160613T1100Z/
ALBEMARLE SOUND-ALLIGATOR RIVER-
622 PM EDT SUN JUN 12 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS
EVENING TO 7 AM EDT MONDAY.

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ156-158-130900-
/O.CON.KMHX.SC.Y.0071.000000T0000Z-160613T1400Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
622 PM EDT SUN JUN 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
MONDAY...

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ152-154-130900-
/O.CON.KMHX.SC.Y.0071.000000T0000Z-160613T1400Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
622 PM EDT SUN JUN 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
MONDAY...

* WINDS...SOUTHWEST 15 TO 25 KT BECOMING NORTH WITH GUSTS UP TO
  30 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
089 
WHUS72 KMHX 130740
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
340 AM EDT MON JUN 13 2016

...GUSTY WINDS AND ELEVATED SEAS THROUGH MID MORNING...

.HIGH PRESSURE BUILDING IN BEHIND A COLD FRONT WILL PRODUCE NORTHERLY
WINDS 15 TO 25 KNOTS OVER THE WATERS THROUGH MID MORNING...WITH
SEAS BUILDING TO 4 TO 6 FEET. WINDS AND SEAS WILL DIMINISH QUICKLY
LATE THIS MORNING INTO THIS AFTERNOON. 

AMZ156-158-131500-
/O.EXT.KMHX.SC.Y.0071.000000T0000Z-160613T1500Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
340 AM EDT MON JUN 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ152-154-131500-
/O.EXT.KMHX.SC.Y.0071.000000T0000Z-160613T1500Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
340 AM EDT MON JUN 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ150-131500-
/O.EXT.KMHX.SC.Y.0071.000000T0000Z-160613T1500Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
340 AM EDT MON JUN 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ130-131-131400-
/O.EXT.KMHX.SC.Y.0071.000000T0000Z-160613T1400Z/
ALBEMARLE SOUND-ALLIGATOR RIVER-
340 AM EDT MON JUN 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ135-131400-
/O.EXT.KMHX.SC.Y.0072.000000T0000Z-160613T1400Z/
PAMLICO SOUND-
340 AM EDT MON JUN 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
236 
WHUS72 KMHX 131337
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
937 AM EDT MON JUN 13 2016

...GUSTY WINDS AND ELEVATED SEAS THROUGH MID MORNING...

.HIGH PRESSURE BUILDING IN BEHIND A COLD FRONT WILL PRODUCE
NORTHERLY WINDS 15 TO 25 KNOTS OVER THE CENTRAL WATERS THROUGH
LATE MORNING. WINDS AND SEAS WILL DIMINISH QUICKLY LATE THIS
MORNING INTO THIS AFTERNOON.

AMZ135-131445-
/O.CAN.KMHX.SC.Y.0072.000000T0000Z-160613T1400Z/
PAMLICO SOUND-
937 AM EDT MON JUN 13 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE SMALL CRAFT ADVISORY.


$$

AMZ130-131-131445-
/O.CAN.KMHX.SC.Y.0071.000000T0000Z-160613T1400Z/
ALBEMARLE SOUND-ALLIGATOR RIVER-
937 AM EDT MON JUN 13 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE SMALL CRAFT ADVISORY.


$$

AMZ150-156-158-131445-
/O.CAN.KMHX.SC.Y.0071.000000T0000Z-160613T1500Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
937 AM EDT MON JUN 13 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE SMALL CRAFT ADVISORY.


$$

AMZ152-154-131500-
/O.CON.KMHX.SC.Y.0071.000000T0000Z-160613T1500Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
937 AM EDT MON JUN 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WINDS...NORTH AROUND 15 TO 25 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Jun 12, 6:19 PM EDT, 3 minutes earlier.

Area forecast discussion, Jun 12, 6:19 PM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
619 PM EDT SUN JUN 12 2016

.SYNOPSIS...
A backdoor cold front will move through the region tonight. High
pressure will build across the region Monday and then extend over
the area from offshore Tuesday and Wednesday. Another backdoor
front will pass through on Friday, with a potential coastal storm
forming off the coast next weekend.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
As of 615 PM Sunday...Main concern is potential for scattered
strong convection occurring ahead of a southward moving back door
cold front this evening. SPC has the northern half of our region
in a Slight to Marginal severe outlook for these storms. Fast
movement of convection coupled with marginal bulk shear and
inverted "V" soundings support gusty winds as the primary severe
threat with these storms. Used a consensus of the high resolution
models to time the storms across the area with dry weather
anticipated by midnight. Cooler, drier air filters in behind the
front after midnight with lows by morning in the mid 60s inland to
near 70/lower 70s coast.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
As of 350 PM Sunday, a much more pleasant airmass returns for
Monday with highs temperatures generally lower 80s most areas with
dewpoints down into the low/mid 50s. Northerly winds around 10 mph
will add to the pleasant weather Monday as high pressure builds
south from the Great Lakes.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
As of 330 PM Sun...Long term period will feature generally hot and
humid through late week with precip chances increasing by mid week,
then a potential coastal storm developing off the East Coast by
next weekend.

Monday night through Wednesday night: The surface ridge shifts
off the coast Monday night with light southwesterly flow
developing. Mid/upper flow will remain WNW through Tuesday night
with quasi zonal flow as Eastern NC remains between an upper low
over the Canadian Maritimes and upper ridge over the Deep South.
The upper low over the Canadian Maritimes shifts farther into the
North Atlantic Ocean on Wednesday as a strong shortwave from the
northern Great Plains dives southeast into the western Great
Lakes Region by Wednesday night. Another backdoor front will
approach the region from the north Tuesday and drop into
northeastern portions of the CWA late Tuesday into Wednesday,
though 12/12Z operational model suite still show some
inconsistency with exact placement of this front.

Lows Mon night seasonably cool with temps in the 60-65 range
inland to 65-70 beaches. A large diurnal temperature swing
expected Tuesday as SW flow develops with increasing low level
thicknesses around 1420-1430 meters yield maximum temps in the
low/mid 90s inland with mid/upper 80s along area beaches.
Maintained dry forecast Tuesday as subsidence and lack of moisture
or convective trigger suppress shower/storm activity. More
westerly flow by the afternoon may also keep the sea breeze pinned
near the coast. Tuesday night should remain mostly dry, with
increasing chances for a shower/thunderstorm on Wednesday due to
weak boundary across/near Eastern NC in a moist/unstable
environment as TD's rise well into the 70s. Low-level thicknesses
continue around 1420-1430 meters Wednesday yielding maximum temps
as high as the mid 90s inland to 85-90 along the coast. Heat
indices will be quite high in the hot and humid air mass with
readings 100-104 degree in the afternoon. Thundershower chances
will continue through Wednesday evening.

Thursday through Sunday: Long range models continue to indicate
upper ridge across the central CONUS breaking down late in the
week, with 12/12Z deterministic guidance in fair agreement with a
strong shortwave dropping southeast through the Ohio Valley and
Appalachians. This will drive backdoor front through eastern NC by
Friday night, with surface cyclogenesis possible off the NC coast
Friday night into Saturday. Some details need to be resolved with
respect to location of low development, though both ECM/GFS both
indicate the shortwave cutting off into a large upper low
somewhere over the Mid Atlantic or Southeast region. Should this
scenario pan out, a period of unsettled weather with potential
coastal flood impacts in strong northeast to north winds would
develop by next weekend. With the unsettled pattern, maintained
the chance pops with mostly cloudy skies and northeast winds
producing cooler temps with highs in the low/mid 80s and lows in
the 60s.

&&

.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
Short Term /Tonight and Monday/...
As of 615 PM Sunday...There will be a small chance for a brief
period of sub VFR conditions in scattered gusty thunderstorms
this evening, otherwise expecting prevailing VFR conditions
through the TAF period as a dry airmass moves into the area behind
the cold front late tonight and persists into Monday. Gusty
northerly winds are expected behind the front from late this
evening through early Monday morning then winds will rapidly
diminish in the afternoon as high pressure builds over the area.

Long Term /Monday Night through Friday/...
As of 330 PM Sun...Predominant VFR conditions are expected
through the period. High pressure will shift off the coast late
Monday, shifting northerly winds more southwesterly and remaining
light. High pressure and southwesterly low level flow will prevail
Tuesday through the extended period. Better shower/storm chances
return by Wednesday as another backdoor front slides southward
into Eastern NC. Tempo reductions in vsby/cigs with any
thundershowers that affect the TAF sites. May be some overnight
BR/FG as dewpoints rise into the 70s by mid week.

&&

.MARINE...
Short Term /Tonight and Monday/...
As of 615 PM Sunday...Small Craft Advisories have been issued for
all of the waters for tonight into early Monday. As the land
cools down this evening expect prefrontal SW flow to increase
over the waters ahead of a southward moving cold front with gusts
to 25 kt possible. Ahead of the front scattered strong
thunderstorms with gusts to 50 kt will be possible through around
midnight. The front is forecast to move south through the waters
between 02Z through 07Z with winds shifting to north and
increasing to 15 to 25 kt. These winds will persist through early
Monday morning then diminish rapidly after 15Z as high pressure
builds over the waters. Expect seas 4 to 6 ft through early
Monday morning then seas will subside.

Long Term /Monday Night through Friday/...
As of 330 PM Sun...High pressure will shift southeast through the
Eastern NC waters Monday, and off the coast by Monday night. Winds
will become southwest Mon night in the 5-10 kt range. Seas will
subside to 2-3 ft by Monday night. A weak backdoor front will sag
into the northeastern coastal waters and Albemarle Sound on
Tuesday yielding light N/NE winds behind the front, with mostly
westerly to southwesterly winds 5-15 kt south of Oregon Inlet.
Southwest winds overspread all waters Wednesday as the weak
boundary retreats north, though remain 5-15 kt with seas mostly
2-3 ft. Another back door front will sink near the VA
border/northern waters Thursday with winds, with latest guidance
indicating surface flow should remain southwest through late
Thursday. Persistent SW fetch may begin to produce some 4 ft seas
for the outer waters by late Thursday. Local SWAN/NWPS in good
agreement with latest Wavewatch, with Wavewatch appearing
reasonable by late in the extended period.

Looking ahead to next weekend, potential for high 10+ foot seas
and SCA to Gale Force winds due to a possible coastal storm
developing off the Mid Atlantic or Southeastern seaboard.

&&

.CLIMATE...
Record max temps for 06/12 (Today)

Location 	  Temp/Year
New Bern       95/1986  (KEWN ASOS)
Cape Hatteras  89/1922  (KHSE ASOS) (CORRECTED)
Greenville     98/1914  (COOP - not KPGV AWOS)
Morehead City  92/1952  (COOP - not KMRH ASOS)
Kinston       103/1914  (COOP - not KISO AWOS)
Jacksonville   95/1998  (KNCA AWOS)

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...Small Craft Advisory from 10 PM this evening to 7 AM EDT
     Monday for AMZ130-131-135.
     Small Craft Advisory until 10 AM EDT Monday for AMZ152-154-156-
     158.
     Small Craft Advisory from 10 PM this evening to 10 AM EDT
     Monday for AMZ150.

&&

SYNOPSIS...JME/CTC
NEAR TERM...JME/CTC
SHORT TERM...CTC
LONG TERM...DAG/TL
AVIATION...JME/TL/SGK
MARINE...JME/CTC/TL
CLIMATE...MHX
Hazardous weather outlook, Jun 12, 2:17 PM EDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
217 PM EDT SUN JUN 12 2016

NCZ079-090>094-098-131830-
GREENE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW-
217 PM EDT SUN JUN 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAT INDEX VALUES OF AROUND 100 DEGREES EXPECTED THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HOT TEMPERATURES WITH HIGHS IN THE 90S ARE EXPECTED TUESDAY AND
WEDNESDAY WITH HEAT INDICES AROUND 100 ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ044-080-081-131830-
PITT-BEAUFORT-MAINLAND HYDE-
217 PM EDT SUN JUN 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MARGINAL THREAT OF SEVERE THUNDERSTORMS LATER THIS
EVENING. THE PRIMARY THREATS WILL BE STRONG GUSTY WINDS AND HAIL.
HEAT INDEX VALUES AROUND 100 DEGREES EXPECTED THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HOT TEMPERATURES WITH HIGHS IN THE 90S ARE EXPECTED TUESDAY AND
WEDNESDAY WITH HEAT INDICES AROUND 100 DEGREES ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-104-131830-
CARTERET-OUTER BANKS HYDE-
217 PM EDT SUN JUN 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

HEAT INDEX VALUES AROUND 100 DEGREES POSSIBLE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ029-045>047-103-131830-
MARTIN-WASHINGTON-TYRRELL-MAINLAND DARE-OUTER BANKS DARE-
217 PM EDT SUN JUN 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING. THE
PRIMARY THREATS WILL BE STRONG GUSTY WINDS AND HAIL...MAINLY I8N
THE ALBEMARLE SOUND REGION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:05 PM EDTSpecial Marine WarningMHX40 min
Jun 12, 7:35 PM EDTSpecial Weather StatementMHXTyrrell40 min

Nearby

Small Craft Advisories in North Carolina, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.